Announcement

Collapse
No announcement yet.

headaches?Cymbalta

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • headaches?Cymbalta

    Anyone else experiencing headaches with Cymbalta? I just increased my dose from 40 mg to 60 mg last week and I have noticed that I am getting headaches. I was getting slight ones before the increase but now they are more intense. I also had to start taking Ambien because the Cymbalta gave me insomnia really bad, I think right before I increased it was starting to get better. I had to wait almost 4 weeks to go from 40 to 60 because of the side effects and now I am wondering how long it will take for me to get use to the new dose if at all. Did anyone have headaches to begin with and then they stopped once you were accustomed to the dose?

    ~Lenee

  • #2
    Just in case someone looks back at the thread, even though no one seemed to have the headache issue I wanted to update everyone. My headaches didn't go anywhere. I called the pharmicist and they said to call my dr and watch my BP. My BP went from a normal low of 100/60 to 137/77 which is the highest my BP has ever been even when I was pregnant. They lowered the dose immediately and then I had to even back down to 20mg which didn't seem to help with pain at all. I went to dr today to see what to try next after a couple days down to the lower dose my BP was back down to 90/60 which was good news. Due to new anxiety issues he wants me to try Lexapro and is hoping maybe we might win with some pain relief too. :woohoo: just so excited to start yet another med, NOT! Well let's cross our fingers and hope this might be a new fix. Only time will tell.

    Comment


    • #3
      Lenee,
      I never did have headaches from Cymbalta but we are all differant, your body just might be having a difficult time adjusting to the increase, I would call your doctor and inform him about the headaches..Im sorry you are suffering though ((((((((hugs))))))))

      Ronda
      Hugs
      Ronda

      ONE Second, ONE Bite, ONE Breath, ONE Pill, ONE Minute, ONE Teardrop, ONE Hour, ONE Sip.. ONE DAY! I will Prevail from this disease! IC Hoping for a Cure!


      Link to Patient Handbook:
      http://www.ic-network.com/handbook/

      Diet Reference Sheet:
      http://www.ic-network.com/diet/icndi...tsheet0909.pdf

      Meds For IC: Lyrica-25mg Glucosamine-500 MSM-500mg, Prosed Ds -When Flaring

      Other Meds: Levlite- Continious Birtcontrol, Micardis-40mg for High Blood Pressure

      Meds I have Tried:
      Topamax,Tofranil, Elmiron, Atarax, Cymbalta, Elavil, Enablex, Detral La, Prydium.
      Lexapro< Bad reaction to this med!
      Intstills, could not continue them due to some kind of reaction after 3rd instill. Tasted the lidocaine in my mouth, tongue and lips went numb then went into what seemed like a panic attack. Shaking, racing heart, tingling face/head, blood pressure shot up..

      Dx With IC in Nov 2006 with Hydro/Cysto
      Hydro/Cysto Caused Bladder to Rupture.

      Other Dxs-Vulvodynia,Fibro, Endo, IBS, HPV, Migraines, Spastic Colon, Mild Dysplasia.



      ICN Volunteers are not medical authorities nor do we offer medical advice. In all cases, we strongly encourage you to discuss your medical treatment with your personal medical care provider. Only they can, and should, give medical recommendations to you.

      Comment


      • #4
        Thanks for the replies. I totally went off the Cymbalta, DR didn't want to have to start yet another med for BP if we could work with something else. I started 10 mg Lexapro and still have had headaches off and on, I am going to check my BP today to make sure it isn't elevating too much. I am wondering if it isn't the drastic jump in BP that had the headaches come on. I hope the Lexapro doesn't because even in the short couple of days I have been on it I have had some real good breaks in pain. My pain usually tapers up and down but I always seem to have a vague since of pain all the time. I stopped yesterday and realized I had no pain not even the vague sense, it didn't last all day but it felt amazing for the time it did. You forget how much pain influences you until you get a real break. It is so disheartening though when it starts to rear its ugly head again but I'll take the breaks no matter how short or long. Thanks again.

        Comment

        Working...
        X